Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Undergoing treatment for yeast infection, have odorless dark yellowish discharge. Cause?

hallo Doctor, im currently undergoing treatment for yeast infection . My worry is that 2 days after the commencement of the treatment, i started having some odourless dark yellowish discharge . What could be the problem, and is the discharge from the infection itself supposed to disappear immediately when treatment begins?
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Healthcaremagic.

Yeast infections usually presents with white curdy discharge.The yellow discharge could be due to a bacterial infection.I would recommend you to revisit your gynecologist who can examine you and revise the medications you are on.

Wish you good health.

Answered: Mon, 28 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor